# SDR JJBA20240304073

- Difficulty date: February 22, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 61 S6-7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4, FRAME 61, RH SHEAR CLIP FOUND CRACKED BTW STR 6R-7R. AT CF4, FR61, ON RH BTW STR 6R-7R SHEAR CLIP REMOVED FOR REPLACEMENT. AT CF4, FR 61 ON RH BTW STR 6R-7R SHEAR CLIP REPLACED
